Geometric interpretation of Murphy bases and an application

Uri Onn, Pooja Singla

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

In this article we study the representations of general linear groups which arise from their action on flag spaces. These representations can be decomposed into irreducibles by proving that the associated Hecke algebra is cellular. We give a geometric interpretation of a cellular basis of such Hecke algebras which was introduced by Murphy in the case of finite fields. We apply these results to decompose representations which arise from the space of submodules of a free module over principal ideal local rings of length two with a finite residue field.

Original languageEnglish
Pages (from-to)314-322
Number of pages9
JournalJournal of Pure and Applied Algebra
Volume216
Issue number2
DOIs
StatePublished - 1 Feb 2012

Fingerprint

Dive into the research topics of 'Geometric interpretation of Murphy bases and an application'. Together they form a unique fingerprint.

Cite this